Fixed Point Theorems for Generalized Weak Contractions Satisfying Rational Expression on a Ordered Partial Metric Space
No Thumbnail Available
Date
2013
Journal Title
Journal ISSN
Volume Title
Publisher
Maik Nauka/interperiodica/springer
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The purpose of this manuscript is to present a fixed point theorem using a generalized weak contraction condition of rational type in the context of partial metric spaces.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; , V. Pragadeeswarar/0000-0002-4500-7375
Keywords
Partial metric spaces, fixed point, ordered metric spaces
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q2
Source
Volume
34
Issue
1
Start Page
116
End Page
123